REAL

On the reducibility of large sets of residues modulo p

Gyarmati, Katalin and Konyagin, Sergei and Sárközy, András (2013) On the reducibility of large sets of residues modulo p. Journal of Number Theory, 133 (7). pp. 2374-2397. ISSN 0022-314X

[img]
Preview
Text
aplusb7.pdf

Download (248kB) | Preview

Abstract

It is shown that if p>2 and C is a subset of $F_p$ with $|C| \ge p-C_1\frac{p}{\log p}$ then there are $A\in F_p$, $B\in F_p$ with $C=A+B$, $A\ge 2$, $B\ge 2$. On the other hand, for every prime p there is a subset $C\subset F_p$ with $ |C|> p-C_2\frac{\log\log p}{(\log p)^{1/2}}$ such that there are no $A, B$ with these properties.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA71 Number theory / számelmélet
Depositing User: Katalin Gyarmati
Date Deposited: 19 Sep 2014 07:11
Last Modified: 12 May 2016 12:11
URI: http://real.mtak.hu/id/eprint/15372

Actions (login required)

Edit Item Edit Item